# SDR AALA20090611TUL09

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 53,295 hours, 27,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF RT CUSP.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
